# SDR C2XA04CL027

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2031, THE CREW REPORTED THE EMERGENCY EXIT SIGN NEXT TO MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EXIT SIGN AND RESECURED THE INVERTER CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
